# SDR UHLA2014031300218

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 26,508 hours, 16,298 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Nr 2 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL LOW PRESSURE ILLUMINATED DURING CLIMBOUT.  PERFORMED PRECAUTIONARY SHUTDOWN, RETURNED TO FIELD, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R OIL PRESSURE TRANSMITTER ON NR 2 ENGINE IAW MM 72-00-00.
